RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2013, Volume 25, Issue 6, Pages 125–177 (Mi aa1365)  

This article is cited in 6 scientific papers (total in 6 papers)

Research Papers

Homogenization of the Cauchy problem for parabolic systems with periodic coefficients

Yu. M. Meshkova

St. Petersburg State University, Faculty of Physics, St. Petersburg, Russia

Full text: PDF file (588 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2014, 25:6, 981–1019

Bibliographic databases:

Received: 01.04.2013

Citation: Yu. M. Meshkova, “Homogenization of the Cauchy problem for parabolic systems with periodic coefficients”, Algebra i Analiz, 25:6 (2013), 125–177; St. Petersburg Math. J., 25:6 (2014), 981–1019

Citation in format AMSBIB
\Bibitem{Mes13}
\by Yu.~M.~Meshkova
\paper Homogenization of the Cauchy problem for parabolic systems with periodic coefficients
\jour Algebra i Analiz
\yr 2013
\vol 25
\issue 6
\pages 125--177
\mathnet{http://mi.mathnet.ru/aa1365}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3234842}
\zmath{https://zbmath.org/?q=an:1304.35064}
\elib{http://elibrary.ru/item.asp?id=24002184}
\transl
\jour St. Petersburg Math. J.
\yr 2014
\vol 25
\issue 6
\pages 981--1019
\crossref{https://doi.org/10.1090/S1061-0022-2014-01326-X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000343074500006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84910016255}


Linking options:
  • http://mi.mathnet.ru/eng/aa1365
  • http://mi.mathnet.ru/eng/aa/v25/i6/p125

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. M. Meshkova, T. A. Suslina, “Homogenization of Solutions of Initial Boundary Value Problems for Parabolic Systems”, Funct. Anal. Appl., 49:1 (2015), 72–76  mathnet  crossref  crossref  zmath  isi  elib
    2. Meshkova Yu.M. Suslina T.A., “Homogenization of initial boundary value problems for parabolic systems with periodic coefficients”, Appl. Anal., 95:8 (2016), 1736–1775  crossref  mathscinet  zmath  isi  elib  scopus
    3. Yu. M. Meshkova, T. A. Suslina, “Homogenization of the Dirichlet problem for elliptic and parabolic systems with periodic coefficients”, Funct. Anal. Appl., 51:3 (2017), 230–235  mathnet  crossref  crossref  isi  elib
    4. Yu. M. Meshkova, T. A. Suslina, “Homogenization of the first initial boundary value problem for parabolic systems: Operator error estimates”, St. Petersburg Math. J., 29:6 (2018), 935–978  mathnet  crossref  mathscinet  isi  elib
    5. Yu. M. Meshkova, “Usrednenie periodicheskikh parabolicheskikh sistem po $L_2(\mathbb{R}^d)$-norme pri uchete korrektora”, Algebra i analiz, 31:4 (2019), 137–197  mathnet
    6. M. A. Dorodnyi, “Usrednenie periodicheskikh uravnenii tipa Shredingera pri vklyuchenii chlenov mladshego poryadka”, Algebra i analiz, 31:6 (2019), 122–196  mathnet
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:357
    Full text:62
    References:41
    First page:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020